Sur une extension d'un théorème de Radô.

H. Cartan

Mathematische Annalen (1952/53)

  • Volume: 125, page 49-50
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Cartan, H.. "Sur une extension d'un théorème de Radô.." Mathematische Annalen 125 (1952/53): 49-50. <>.

author = {Cartan, H.},
journal = {Mathematische Annalen},
keywords = {complex functions},
pages = {49-50},
title = {Sur une extension d'un théorème de Radô.},
url = {},
volume = {125},
year = {1952/53},

AU - Cartan, H.
TI - Sur une extension d'un théorème de Radô.
JO - Mathematische Annalen
PY - 1952/53
VL - 125
SP - 49
EP - 50
KW - complex functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.